# SDR SWAA2024080504505

- Difficulty date: June 21, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED AFT SERVICE DOOR LINING ASSIST HANDLE NUTS 2EA 2024-401772<[01] REPLACED AFT SERVICE DOOR LINING ASSIST HANDLE NUTS 2EA IAW BOEING SOPM: 20-50-01;[02] TASK COMPLETED
